December 2004

Moxifloxacin-Associated Drug Hypersensitivity Syndrome With Toxic Epidermal Necrolysis and Fulminant Hepatic Failure

Author Affiliations

Copyright 2004 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2004

Arch Dermatol. 2004;140(12):1537-1538. doi:10.1001/archderm.140.12.1537

Moxifloxacin is a newer-generation fluoroquinolone antibiotic that is Food and Drug Administration–approved for the treatment of acute bacterial sinusitis, bronchitis, community-acquired pneumonia, and skin infections.1 It has broad-spectrum activity against gram-positive and gram-negative organisms.1 We report the first case of moxifloxacin-associated drug-hypersensitivity syndrome associated with toxic epidermal necrolysis (TEN) and fulminant fatal hepatic failure.

First Page Preview View Large
First page PDF preview
First page PDF preview